# SDR ASAA2022103040535

- Difficulty date: October 30, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 44,621 hours, 13,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ASA T/C N8005004 FOUND AFT EMERGENCY LIGHT SYSTEM INOP. GROUNDED - YES. REMOVED AND REPLACED BATTERY PACK AT AFT OVERHEAD BATTERY CHARGER REF B737-800 AMM 33-51-06.
